Document Type

Article

Publication Date

2010

Keywords

Inverse transport, gauge equivalence

Abstract

Three dimensional anisotropic attenuating and scattering media sharing the same albedo operator have been shown to be related via a gauge transformation. Such transformations define an equivalence relation. We show that the gauge equivalence is also valid in media with non-constant index of refraction, modeled by a Riemannian metric. The two dimensional model is also investigated.

Publication Title

Inverse Problems and Imaging

Volume

4

Issue

1

First Page

151

Last Page

167

Required Publisher's Statement

Inverse Problems and Imaging (IPI) is published by the American Institute of Mathematical Sciences.

Subjects - Topical (LCSH)

Numerical analysis; Radiative transfer; Inverse scattering transform

Genre/Form

articles

Type

Text

Rights

Copying of this document in whole or in part is allowable only for scholarly purposes. It is understood, however, that any copying or publication of this document for commercial purposes, or for financial gain, shall not be allowed without the author’s written permission.

Language

English

Format

application/pdf

Included in

Analysis Commons

Share

COinS